# SDR YV3R2020121100402

- Difficulty date: November 17, 2020
- Submitted: December 11, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GDT
- Make and model: Robsin R44
- Aircraft serial: 1737
- Aircraft time: 1,146 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7925
- Part serial: A2010789
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-5 ENGINE RPM INDICATION FLUCTUATES AT 100%.
